hrcak mascot   Srce   HID

Izvorni znanstveni članak

Rank bounded Hibi subrings for planar distributive lattices

Rida Irfan   ORCID icon orcid.org/0000-0001-5793-3598 ; Department of Mathematics, COMSATS University Islamabad, Sahiwal Campus, Sahiwal, Pakistan
Nadia Shoukat ; Abdus Salam School of Mathematical Sciences, GC University, Lahore 68-B, New Muslim Town, Lahore, Pakistan

Puni tekst: engleski, pdf (178 KB) str. 211-220 preuzimanja: 34* citiraj
APA 6th Edition
Irfan, R. i Shoukat, N. (2019). Rank bounded Hibi subrings for planar distributive lattices. Mathematical Communications, 24 (2), 211-220. Preuzeto s https://hrcak.srce.hr/227066
MLA 8th Edition
Irfan, Rida i Nadia Shoukat. "Rank bounded Hibi subrings for planar distributive lattices." Mathematical Communications, vol. 24, br. 2, 2019, str. 211-220. https://hrcak.srce.hr/227066. Citirano 08.04.2020.
Chicago 17th Edition
Irfan, Rida i Nadia Shoukat. "Rank bounded Hibi subrings for planar distributive lattices." Mathematical Communications 24, br. 2 (2019): 211-220. https://hrcak.srce.hr/227066
Harvard
Irfan, R., i Shoukat, N. (2019). 'Rank bounded Hibi subrings for planar distributive lattices', Mathematical Communications, 24(2), str. 211-220. Preuzeto s: https://hrcak.srce.hr/227066 (Datum pristupa: 08.04.2020.)
Vancouver
Irfan R, Shoukat N. Rank bounded Hibi subrings for planar distributive lattices. Mathematical Communications [Internet]. 2019 [pristupljeno 08.04.2020.];24(2):211-220. Dostupno na: https://hrcak.srce.hr/227066
IEEE
R. Irfan i N. Shoukat, "Rank bounded Hibi subrings for planar distributive lattices", Mathematical Communications, vol.24, br. 2, str. 211-220, 2019. [Online]. Dostupno na: https://hrcak.srce.hr/227066. [Citirano: 08.04.2020.]

Sažetak
Let L be a distributive lattice and R[L] the associated Hibi ring. We show that if L is planar, then any bounded Hibi subring of R[L] has a quadratic Grobner basis. We characterize all planar distributive lattices L for which any proper rank bounded Hibi subring of R[L] has a linear resolution. Moreover, if R[L] is linearly related for a lattice L, we find all the rank bounded Hibi subrings of R[L] which are linearly related too.

Ključne riječi
Rank bounded Hibi Subrings; Linear resolution; Linear syzygies

Hrčak ID: 227066

URI
https://hrcak.srce.hr/227066

Posjeta: 69 *